# SDR A6WA201040915

- Difficulty date: November 15, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 422DB SEPARATORS ARE KNIFE EDGE.  R & INSTALLED PN 601R37138-26 AND PN 601R37138-28 IAW SRM 51-42-06.
